# SDR SWAA2022032979913

- Difficulty date: March 3, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 20,604 hours, 9,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 030 FWD CARGO PIT R/H Z ANGLE CORROSION UPPER SURFACE FROM STA 500C+16' TO STA 500I RBL 23 WL 155 / [01] REMOVED CORROSION IAW SRM 51-10-02 10X MAGNIFY ORIGINAL THICKNESS .040 .010 MATERIAL REMOVED OUT OF LIMITS.030 IAW SRM 53-00-53-1A-2 AAR TOOL NO. 36646 DUE DATE 10/06/22;[02] VERIFIED ITEM 1 OUT OF LIMITS;[03] TRIMMED OUT DAMAGED SECTION OF RH Z ANGLE FROM STA 500D+10' TO AFT EOP IAW SRM 53-00-53-2R-5;[04] VERIFIED STEP 3;[05] VERIFY MATERIAL FOR Z ANGLE REPAIR BAC1496-444 7075 T6 ATAG A108165 IAW SRM 53-00-53-2R-5;[06] VERIFIED ITEM 5;[07] FABRICATED REPAIR PARTS IAW SRM 53-00-53-2R-5;[08] VERIFIED STEP 7 IS COMPLETE;[09] VERIFIED STEPS 7-8 AND OK TO TREAT AND PRIME;[10] TREATED AND PRIMED REPAIR PARTS IAW AMM 51-21-41-370-801 AND 51-21-72-370-804;[11] VERIFIED STEP 10 IS COMPLETE;[12] VERIFIED ITEMS 9 THROUGH 11 OK TO INSTALL REPAIR PARTS;[13] APPLIED CIC TO THE BOTTOM OF Z ANGLE IAW AMM 51-21-91-620-802;[14] VERIFIED STEP 13 IS COMPLETE;[15] VERIFIED ITEMS 13 AND 14;[16] COMPLETED RLH Z ANGLE REPAIR IAW SRM 53-00-53-2R-5;[17] VERIFIED STEP 16  OK TO CIC TOP;[18] APPLIED CIC IAW AMM 51-21-91-620-802;[19] VERIFIED STEP 18;[20] AUDIT CW
